# SDR 96ZZZX1510

- Difficulty date: March 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2247M
- Make and model: Piper PA-28R-201
- Aircraft serial: 28R7837073
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bolt
- Part number: 400218
- Condition: Misinstalled
- Location: Upper Nlg Link
- Part time: 2,470 hours
- Component: 7642603
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

ATTACHING HARDWARE FOR NLG UPPER DRAG LINK TO ENGINE MOUNT INSTALLED INCORRECTLY, WASHER SKIN BUSHING, ETC.  ARRANGEMENT INCORRECT.
